Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The exact determination of rectangle discrepancy for linear congruential pseudorandom numbers


Authors: Lothar Afflerbach and Rainer Weilbächer
Journal: Math. Comp. 53 (1989), 343-354
MSC: Primary 65C10; Secondary 11K45
MathSciNet review: 968147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Up to now, the rectangle discrepancy of linear congruential pseudorandom number generators could be exactly calculated only in some simple cases for a small number of generated points. Here an algorithm for the exact determination of the two-dimensional rectangle discrepancy is presented which is practicable for large generators and requires less computation time. The algorithm is based on special properties of linear congruential generators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45

Retrieve articles in all journals with MSC: 65C10, 11K45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0968147-2
PII: S 0025-5718(1989)0968147-2
Article copyright: © Copyright 1989 American Mathematical Society